# SDR AALA20160126009

- Difficulty date: January 15, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 60,213 hours, 7,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W30037
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, TE WEDGE LOWER SURFACE INBD AREA, FOUND DELAMINATION.  COMPOSITE PREPREG LAYUP REPAIR CARRIED OUT IAW SRM 51-70-05 REPAIR 1.  WORK DETAIL REFER COMPONENT WORK PROCESS CARD CONTROL SEQUENCE MFK508616-01.  ACFT IN BASE MX.
